# SDR SWAA2024020632532

- Difficulty date: December 15, 2023
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N453WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29847
- Aircraft time: 64,260 hours, 38,169 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Damaged
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR GIRT BAR AFT COLLAR RING MISSING.<[01] REMOVED AND REPLACED R-2 DOOR AFT COLLAR RING FROM GIRT BAR REF BOEING 737 AMM 25-66-01-000-803;[02] VERIFIED COLLAR REPLACED.
